# SDR DXTA2009021303502

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N882QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258482
- Aircraft time: 7,310 hours, 5,153 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Elevator/Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEV/AIL TRIM LIGHT CAME ON AT FL360 CRUISE AND STAYED ON UNTIL PASSING THROUGH APPROX 8000 FT.  FOUND WIRE C121E22 TO ELEV/AIL TRIM LIGHT SHORTED TO RT AFT KICK PANEL AISLE LIGHT SWITCH, ACTUATED BY SKI BOX LATCH. REPAIRED WIRE C121E22 AS REQUIRED AND REPAIRED INSULATION TO SKI BOX SWITCH.  REPOSITIONED WIRE BUNDLES TO ELIMINATE RIDING CONDITION.  ELEV/AIL TRIM OPS CHECK GOOD.  ALL WORK ACCOMPLISHED IAW AMM 27-10-81 27-30-00 AND 20-10-50 PG 201.
